# SDR JJBA20250806011

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LEADING EDGE #2 OUTBD RIB, X2 NUT PLATE FOUND BROKEN. LH WING LEADING EDGE #2, LOWER SKIN CUT-OUT AND FILLER INSTALLED INBD OF STA YS=6405.
